Will my lip swelling go down? (Photo)
Doctor Answers 12
Swelling is very common following Juvederm or any lip injections.
At four days post Juvederm to the lips, you are likely still swollen.
Juvederm Filler Botox Toronto
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
You might also like...
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Bruising and swelling after Juvederm lip injection
Lip swelling after Juvederm
Lips swelling and Juvederm
I would wait two weeks to see if the swelling goes down. If after two weeks you still have swelling then you will have to have the injections dissolved with Vitrase. Please consult an expert with lip injections for the best results. Best, Dr. Green
Swelling natural after Juvederm
Too much Juvederm?
Will my lip swelling go down?
The lips tend to swell the most with injections. The swelling tends to peak on day 3 and then start coming down. The swelling and bruising should be gone in about a week. If you still have the "duck look" then you can receive an injection of hyaluronidase to remove the product. Make sure you follow up with your injector if you have any concerns.
I hope this helps and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.